# SDR JJBA20140217008

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 32,974 hours, 44,562 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE WARNING LIGHT MOMENTARILY ILLUMINATED ON CLIMB OUT.  CLEANED, INSPECTED & PERFORMED OPERATIONAL CHECK OF BAGGAGE SMOKE DETECTION, OPERATIONAL CHECKED SATISFACTORY, REQUIRES & OCF.
